# SDR AALA20140204005

- Difficulty date: February 4, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 55,710 hours, 19,163 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT LAX-MCO CREW REPORTED TOTAL LOSS OF LT HAND SYS HYD PRESS.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  MAINTENANCE NOTICED HYD FLUID LEAKING FROM LT HAND ENG COWL.  REPLACED ELEVATOR BYPASS VLV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
